# SDR IPXA2025011730972

- Difficulty date: January 10, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,181 hours, 20,377 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289115
- Part serial: 0731RP
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**APG-DUE TO SLIDE IN SHIPPING CONFIGURATION, REMOVE AND REPACK R1 DOOR SLIDE PER APPLICABLE AMM ATA 52-11.REMOVED R-1 DOOR UPPER DOOR LINING AND R-1 DOOR EVACUATION SLIDE WITH CONTAINER IN REF TO MD-11 AMM 25-23-06-000-802 AND AMM 25-61-01-000-801.
